Inventiones mathematicae

, Volume 78, Issue 3, pp 445–490

Dyson's Lemma for polynomials in several variables (and the Theorem of roth)

  • Hélène Esnault
  • Eckart Viehweg
Article

DOI: 10.1007/BF01388445

Cite this article as:
Esnault, H. & Viehweg, E. Invent Math (1984) 78: 445. doi:10.1007/BF01388445

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Hélène Esnault
    • 1
  • Eckart Viehweg
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany